# SDR ASAA2018042024357

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,524 hours, 3,120 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN,  ECAM RESDUAL CABIN PRESSURE WITH WARNING LIGHTS,  ALL DOORS, WITH NO DIFFERENTIAL PRESSURE.   ACFT GROUNDED.  PERFORMED AN OPS TEST OF RPCU IAW AMM 21-31-00, OPS CHECKED GOOD , PERFORMED A TEST OF THE CPC NR 1 AND 2 IAW AMM 21-31-00, NO FAULTS , TESTED GOOD
